Volume 14, Issue 1, 2021, Pages 1322 - 1336
The Commutator of Fuzzy Congruences in Universal Algebras
Gezahagne Mulat Addis1, *, , Nasreen Kausar2, , Muhammad Munir3, , Yu-Ming Chu4, *,
1Department of Mathematics, University of Gondar, Gondar, Ethiopia
2Department of Mathematics and Statistics, University of Agriculture, Faisalabad, Pakistan
3Department of Mathematics, Government Postgraduate College, Abbottabad, Pakistan
4Hunan Provincial Key Laboratory of Mathematical Modeling and Analysis in Engineering, Changsha University of Science Technology, Changsha, P. R. China
Gezahagne Mulat Addis, Yu-Ming Chu
Received 16 November 2020, Accepted 20 March 2021, Available Online 9 April 2021.
- https://doi.org/10.2991/ijcis.d.210329.002How to use a DOI?
- Universal algebras; Fuzzy congruences; The commutator; Shifting lemma-fuzzy version
We develop the commutator theory for fuzzy congruence relations of general universal algebras. In particular, for algebras in modular varieties, we characterize the commutator of fuzzy congruences using the Day’s terms.
- © 2021 The Authors. Published by Atlantis Press B.V.
- Open Access
- This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - Gezahagne Mulat Addis AU - Nasreen Kausar AU - Muhammad Munir AU - Yu-Ming Chu PY - 2021 DA - 2021/04/09 TI - The Commutator of Fuzzy Congruences in Universal Algebras JO - International Journal of Computational Intelligence Systems SP - 1322 EP - 1336 VL - 14 IS - 1 SN - 1875-6883 UR - https://doi.org/10.2991/ijcis.d.210329.002 DO - https://doi.org/10.2991/ijcis.d.210329.002 ID - Addis2021 ER -